# SDR DALA13035173754

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE BS 986, LBL 43 FLOORBEAM UPPER TEE CORRODED ON UPPER SURFACE AT DOME NUT.  MX CUT OUT DAMAGED PORTION OF BEAM FROM LBL 42 TO 44 AND REPAIRED IAW ERA 464736-14 MA AND SRM 53-70-51 AND SRM 51-40-02.
